# SDR HEEA0012518

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16938
- Make and model: Bell 206L-1
- Aircraft serial: 45157
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490A
- Condition: Weak
- Location: Strobe
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY VERY WEAK.
